# SDR AALA202109171813

- Difficulty date: September 16, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N908AA
- Make and model: Airbus A321-231
- Aircraft serial: 7775
- Aircraft time: 12,788 hours, 4,822 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Condition: Faulted
- Location: Smoke Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE LAVATORY SMOKE ELECTRONIC CENTRALIZED AIRCRAFT MONITOR EN-ROUTE FOR APPROXIMATELY 5 SECONDS. MID CABIN LAVATORY INSPECTED BY FLIGHT ATTENDANT. NO SMOKE OR ABNORMAL SMELL REPORTED. ACCOMPLISHED. SMOKE DETECTOR CONTROL UNIT TEST AND RESET PER AMM 26-16-00. NO FAULT AT THIS TIME.
